# SDR SWAA2020092814447

- Difficulty date: September 7, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C FWD SIDE RBL 25 WL 156.  REMOVED AND REPLACED NEW ON INTERCOSTAL ATTACH ANGLE AT FCB BS 500C RBL 25 P/N 143A7502U160 PO NR 802622.  LOCATED AND DRILLED, IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A7505.  80641U 14SEPT20.
